# SDR COMA2010080950169

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 23,346 hours, 19,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 23,346 hours, 19,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 WEB CRACKED ABOVE CARGO DOOR TRACK AT LBL 27.50.  REPAIRED IAW REO 601R-53-61-1541.
